Stationary operational conditions of some oscillatory systems in resonance
Doklady Akademii Nauk, Tome 156 (1964) no. 1, pp. 50-53
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_156_1_a12,
author = {V. M. Volosov and B. I. Morgunov},
title = {Stationary operational conditions of some oscillatory systems in resonance},
journal = {Doklady Akademii Nauk},
pages = {50--53},
year = {1964},
volume = {156},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_156_1_a12/}
}
V. M. Volosov; B. I. Morgunov. Stationary operational conditions of some oscillatory systems in resonance. Doklady Akademii Nauk, Tome 156 (1964) no. 1, pp. 50-53. http://geodesic.mathdoc.fr/item/DAN_1964_156_1_a12/